Q. Why has my lower lip become pink?

Answered by
Dr. Bharatesh Devendra Basti
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 03, 2016 and last reviewed on: Oct 19, 2019

Hi doctor,

I am a male and half of my lower lip color has changed to pink and it looks bad. I want to bring it back to normal color. Please help.

#

Hello,

Welcome to icliniq.com.

Thank you for your query on this platform.

It may be initial phase of vitiligo a hypopigmentary disorder.

Avoid smoking and taking very hot food or drinks. Avoid biting or licking lips often. Take antioxidant tablets.

You can try initially with a steroid cream like Fluticasone and Tacrolimus ointment after consulting your dermatologist. Consult your dermatologist for examination and management.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

I do not smoke. How much time it will take to recover? Should these medicines need to be used with care?

#

Hi,

Welcome back to icliniq.com.

Yes, it is better to be taken under supervision of a dermatologist as I said earlier too.

  • These are usually tried first. It may be of help to some or at least stabilizes the progression.
  • The time cannot be assured. If it does not respond other options like graft may be considered too.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 


Related Questions:
Please suggest some treatment for vitiligo.

.. there are many lines of management. If the patch is unstable, then oral medications can be advised. But if the vitiligo patch is stable, that is no change in the size of the patch over six months, then surgery can be done to re-pigment t...   Read full

My daughter has vitiligo in her lower lip. What should we do?

.. you going at length in explaining me the exact medicine regimen. You are well in time and not late, so do not worry. I normally give tablet Azathioprine taking into consideration the weight factor. After the stabilization has been achieved in abou...   Read full

What is the treatment for vitiligo?

.. read your query in detail and do understand your concern. I also viewed the attached pictures (attachment removed to protect patient identity .. ...   Read full

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.